What are Some Symptoms/Side Effects that Your Dose of Low Dose Naltrexone (LDN) Is Too High?
What are some of the symptoms or side effects if the dose of LDN is too high? Would overstimulation be one of them? It probably would be in a lot of patients. When we start patients off on the increasing dose, the initial dosing, we call it one of the things that I often say is, "If you feel as if you've had too much caffeine, then the next dose is that you take to go down, again.” Take less by 0.5 milligrams and presumably, that will have the effect of just the increase in the production of endorphins, and the feeling of well-being will be the cause of that, I would imagine. it's quite a practical point because it does make people quite anxious sometimes. For my practice what I would tend to see is just experiment slightly with the doses that you're taking and if you do feel like that then by all means the next dose that you take would be less.